# SDR QEMY20191204002

- Difficulty date: November 21, 2019
- Submitted: December 4, 2019
- Operation: General aviation
- Aircraft: N466L
- Make and model: Boeing 777*
- Engine: Ge GE90115B
- Engine time: 22,756 hours, 4,289 cycles
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 1865M17P02
- Part serial: XAEP6956
- Condition: Damaged
- Location: Engine
- Part time: 22,756 hours, 4,289 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE DISASSEMBLY PROCESS,  THE HPT AFT ROTATING SEAL HAD BEEN INSPECTED AND FOUND WITH MATERIAL MISSING AND HAS BEEN REMOVED FROM SERVICE EARLY,
